MathSciNet Relay Station
MathSciNet bibliographic data
MR969419 (90g:58012) 58D05 (35Q10 49H05 58E30 58F11 76A02 76C05)
Brenier, Yann The least action principle and the related concept of generalized flows for incompressible perfect fluids. J. Amer. Math. Soc. 2 (1989), no. 2, 225–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement